Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(2): 431-452

Published online March 31, 2022 https://doi.org/10.4134/BKMS.b210330

Copyright © The Korean Mathematical Society.

Mean values of derivatives of $L$-functions in even characteristic

Sunghan Bae, Hwanyup Jung

KAIST; Chungbuk National University

Abstract

For any positive integer $\mu$, we compute the mean value of the $\mu$-th derivative of quadratic Dirichlet $L$-functions over the rational function field $\mathbb{F}_{q}(t)$, where $q$ is a power of $2$.

Keywords: Function fields, even characteristic, derivatives of $L$-functions, moments of $L$-functions, quadratic Dirichlet $L$-functions

MSC numbers: 11M38, 11M06, 11G20, 11M50

Stats or Metrics

Share this article on :

Related articles in BKMS